# SDR C2XA11CL046

- Difficulty date: February 11, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N12552
- Make and model: Emb EMB-145LR
- Aircraft serial: 145583
- Aircraft time: 20,289 hours, 15,447 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 254
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 24,753 hours, 21,188 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE CABIN PRESSURIZATION DID NOT DESCEND ON SCHEDULE AFTER ENCOUNTERING ICING CONDITIONS IN AUTO MODE. MAINTENANCE INSPECTED AND REPLACED THE DIGITAL PRESSURIZATION CONTROLLER.  OPERATIONAL CHECKS WERE GOOD.
